Toggle Main Menu Toggle Search

Open Access padlockePrints

Optimising Gaussian Measure of Lattices using Dimensionality Reduction

Lookup NU author(s): Dr Kelechi Emerole, Professor Said Boussakta


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Emerole KC, Boussakta S

Publication type: Conference Proceedings (inc. Abstract)

Publication status: Published

Conference Name: IEEE International Conference on Communications

Year of Conference: 2020

Pages: 1-7

Online publication date: 27/07/2020

Acceptance date: 14/04/2020

ISSN: 1938-1883

Publisher: IEEE


DOI: 10.1109/ICC40277.2020.9149101